Schatten classes and commutators of singular integral operators

Svante Janson Dept. of Math., Uppsala University Thomas H. Wolff Dept of Math., University of Chicago

TBD mathscidoc:1701.332571

Arkiv for Matematik, 20, (1), 301-310, 1981.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 1027 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{svante1981schatten,
  title={Schatten classes and commutators of singular integral operators},
  author={Svante Janson, and Thomas H. Wolff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513917541380},
  booktitle={Arkiv for Matematik},
  volume={20},
  number={1},
  pages={301-310},
  year={1981},
}
Svante Janson, and Thomas H. Wolff. Schatten classes and commutators of singular integral operators. 1981. Vol. 20. In Arkiv for Matematik. pp.301-310. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513917541380.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved